You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Approximations in Finite-Capacity Multi-Server Queues with Poisson Arrivals
Shirley A. Nozaki and Sheldon M. Ross
Journal of Applied Probability
Vol. 15, No. 4 (Dec., 1978), pp. 826-834
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3213437
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An approximation for the average delay in queue of an entering customer is presented for the M/G/K queuing model with finite capacity. The approximation is obtained by means of an approximation relating a joint distribution of remaining service time to the equilibrium service distribution.
Journal of Applied Probability © 1978 Applied Probability Trust